# SDR USAABB01050

- Difficulty date: June 27, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2840 · Fuel Indicating System
- Part: Plug
- Part number: CN1156562
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 126 - EN ROUTE PHL-LGW, CREW NOTED THAT THE CENTER FUEL TANK QUANTITY INDICATION AND THE FUEL TOTALIZER HAD GONE BLANK.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT AUXILIARY HARNESS AND NR 2 PROBE, WHICH DID NOT SOLVE THE PROBLEM.  THE LEFT AND RIGHT BUSSING PLUGS WERE THEN REPLACED.  (M)
